Czechoslovak Mathematical Journal

Vol. 57, No. 4, 2007 · Contents

Kalle Kaarli, Vladimir Kuchmei:
Order affine completeness of lattices with Boolean congruence lattices

Pierluigi Colli, Pavel Krejci, Elisabetta Rocca, Jurgen Sprekels:
Nonlinear evolution inclusions arising from phase change models

Jan Jakubik:
Banaschewski's theorem for generalized $MV$-algebras

Dagmar Medkova:
The Neumann problem for the Laplace equation on general domains

Ying Ge, Shou Lin:
$g$-metrizable spaces and the images of semi-metric spaces

Marius Mitrea, Victor Nistor:
Boundary value problems and layer potentials on manifolds with cylindrical ends

Abhijit Banerjee:
Meromorphic functions sharing two sets

Yi-Zheng Fan:
On eigenvectors of mixed graphs with exactly one nonsingular cycle

Yin-Zhu Gao:

Jan Vybiral, Winfried Sickel:
Traces of functions with a dominating mixed derivative in $\bb R^3$

J. Jezek:
Slim groupoids

J. Jezek:
Varieties of idempotent slim groupoids

Przemyslaw Koprowski:
Graded quaternion symbol equivalence of function fields

[Contents of Czechoslovak Mathematical Journal]